[276] Decomposition of multiple packings with subquadratic union complexity (with B. Walczak), Combinatorics, Probability and Computing, accepted.

[277] A precise threshold for quasi-Ramsey numbers (with R. J. Kang, V. Patel, G. Regts), SIAM J. Discrete Mathematics 29 (2015), no. 3, 1670-1682.

[278] A lower bound on opaque sets (with A. Kawamura, S. Moriyama, Y. Otachi), submitted.

[279] Double-normal pairs in space (with K. Swanepoel), Mathematika 61 (2015), no. 1, 259-272.

[280] Double-normal pairs in the plane and on the sphere (with K. Swanepoel), Beitr. Algebra Geom. 56 (2015), no. 2, 423-438.

[281] Geometric intersection patterns and the theory of geometric graphs, in: Proceedings of the International Congress of Mathematicians 2014 (ICM 2014, Seoul, South Korea), 455-474.

[282] A semi-algebraic version of Zarankiewicz's problem (with J. Fox, A. Sheffer, A. Suk, J. Zahl), J. European Math. Society, accepted.

[283] Density and regularity theorems for semi-algebraic hypergraphs (with J. Fox and A. Suk), in Proc. 26th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA 2015, San Diego), SIAM, 2015, 1517-1530. Another version: A polynomial regularity lemma for semi-algebraic hypergraphs and its applications in geometry and property testing, submitted.

[284] Unsplittable coverings in the plane (with D. Pálvölgyi), in: 41st Internat. Workshop on Graph-Theoretic Concepts in Comp. Science (WG 2015), accepted.

[285] On the Richter-Thomassen conjecture about pairwise intersecting closed curves (with N. Rubin and G. Tardos), in: Proc. 26th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA 2015, San Diego), SIAM, 2015, 1506-1515. Also in: Combinatorics, Probability and Computing, submitted.

[286] Note on k-planar crossing numbers (with L. A. Székely, C. D. Tóth, G. Tóth), submitted.

[287] Translative covering of the space with slabs (with A. Kupavskii), manuscript.

[288] Semi-algebraic colorings of complete graphs (with J. Fox and A. Suk), submitted.

[289] Beyond the Richter-Thomassen conjecture (with N. Rubin and G. Tardos), in: Proc. 27th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA 2016, Arlington), SIAM, 2016, accepted.

[290] On the Zarankiewicz problem for intersection hypergraphs (with N. Mustafa), in Graph Drawing 2015, Lecture Notes in Computer Science, Springer-Verlag, accepted.

[291] New lower-bounds for epsilon-nets (with A. Kupavskii, N. Mustafa), submitted.

[292] Separation with restricted families of sets (with Z. Lángi, M. Naszódi, G. Tardos, G. Tóth), J. Combinatorial Theory Ser. A, submitted.

[293] Borsuk and Ramsey type questions in Euclidean space (with P. Frankl, C. Reiher, and V. Rödl), in: Connections in Discrete Mathematics - A celebration of the work of Ron Graham, submitted.

[294] Decomposition of a cube into nearly equal smaller cubes (with P. Frankl, A. Meir), submitted.

[295] Simultaneous approximation of polynomials (with A. Kupavskii), submitted.